# SDR TRAX200700052

- Difficulty date: January 8, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 20,409 hours, 17,160 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Track
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR TRACK CROSS BEAM MEMBER AFT SIDE BOTTOM ANGLE CRACKED (MARKED).
